Alert archive / Kansas / Flash Flood Warnings in 2020
Flash Flood Warning 1, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at May 15, 2020, 7:13 AM CDT for Butler County, Elk County, Greenwood County, Kansas. It was in force for 5 hr. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2020, 7:13 AM CDT (12:13 UTC)
- Expired
- May 15, 2020, 12:15 PM CDT
- In force
- 5 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Butler County, KS, Elk County, KS, Greenwood County, KS
The radar
The Wichita radar (KICT), 84 km from the middle of the area, began a volume at 12:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 7:20 AM CDT | HEAVY RAIN 1.8 | 2 Sw El Dorado, KS | MESONET SITE EDCK1 RECORDED 1.80 INCHES OF RAIN IN ONE HOUR. |
| May 15, 7:27 AM CDT | FLASH FLOOD | El Dorado, KS | SIGNIFICANT STREET FLOODING IN CITY OF AUGUSTA, CITY CLOSING ONE ROAD IN WEST SIDE OF TOWN. EL DORADO REPORTING STREET FLOODING WITH A COUPLE VEHICLES STRANDED IN HIGH WATER. EMERGENCY SERVICES DID A WATER RESCUE FOR ONE OF THE MOTORISTS. |
| May 15, 7:34 AM CDT | FLASH FLOOD | El Dorado, KS | EMERGENCY MANAGER REPORTED THAT A 5 BLOCK STRETCH IN THE CITY OF EL DORADO IS EXPERIENCING SIGNIFICANT FLOODING. FIRE DEPARTMENT IS DOING A SECOND WATER RECUSE IN EL DORADO. |
| May 15, 7:40 AM CDT | HEAVY RAIN 3.25 | 1 S El Dorado, KS | . |
| May 15, 7:40 AM CDT | HEAVY RAIN 3.25 | 1 S El Dorado, KS | |
| May 15, 8:25 AM CDT | FLASH FLOOD | 1 Ssw El Dorado, KS | REPORTED WATER OVER THE BRIDGE ON S. DOUGLAS ROAD IN SOUTH EL DORADO DUE TO CONSTANT CREEK OUT OF ITS BANKS. |
| May 15, 9:00 AM CDT | HEAVY RAIN 3.27 | 1 W Towanda, KS | 24HR RAINFALL REPORT. |
| May 15, 9:00 AM CDT | HEAVY RAIN 3.27 | 1 W Towanda, KS | CO-OP OBSERVER STATION TOWK1 0.9 W TOWANDA. |
| May 15, 9:00 AM CDT | HEAVY RAIN 3.5 | El Dorado, KS | MEASURED RAINFALL FROM LAST NIGHT AND THIS MORNING. |
| May 15, 9:30 AM CDT | FLASH FLOOD | 4 Ne Andover, KS | TUMBLEWEED BETWEEN 70TH AND THE TURNPIKE BRIDGE (BUTLER COUNTY) WAS FLOODED OUT PROBABLY 4-5 FT DEEP. |
| May 15, 10:24 AM CDT | HEAVY RAIN 5 | 3 Wsw Elk Falls, KS | MEASURED RAINFALL SINCE 345AM. |
| May 15, 10:45 AM CDT | FLASH FLOOD | Elk Falls, KS | WATER HAS RECEDED IN THE COUNTY HOWEVER A COUPLE RURAL ROADS REMAIN CLOSED DUE WASH OUT DAMAGE FROM FRIDAY MORNING HEAVY RAINFALL. |
| May 15, 11:12 AM CDT | FLASH FLOOD | 3 Ese Longton, KS | SOUTHEAST KS KDOT HAS CLOSED HIGHWAY 160 FROM HIGHWAY 99 INTERSECTION IN ELK COUNTY TO HIGHWAY 75 INTERSECTION IN NORTHWEST MONTGOMERY COUNTY DUE TO HIGH WATER FROM EARLY MORNING RAINFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 0.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 866 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -148 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
678
WGUS53 KICT 151213
FFWICT
KSC015-049-073-151715-
/O.NEW.KICT.FF.W.0001.200515T1213Z-200515T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
713 AM CDT Fri May 15 2020
The National Weather Service in Wichita has issued a
* Flash Flood Warning for...
Elk County in southeastern Kansas...
Butler County in south central Kansas...
Greenwood County in southeastern Kansas...
* Until 1215 PM CDT.
* At 711 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is expected to
begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flooding include...
El Dorado, Andover, Augusta, Rose Hill, Eureka, Douglass, Towanda,
Benton, Leon, Howard, Longton, Hamilton, Severy, Fall River,
Latham, Elk Falls, Rosalia, Climax, Virgil and Eureka City Lake.
Additional rainfall amounts of 2 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 3748 9653 3748 9715 3787 9715 3800 9597
3731 9596 3730 9616
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
JAKUB3 follow-up statements
498
WGUS73 KICT 151327
FFSICT
Flash Flood Statement
National Weather Service Wichita KS
827 AM CDT Fri May 15 2020
KSC015-049-073-151715-
/O.CON.KICT.FF.W.0001.000000T0000Z-200515T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Elk KS-Butler KS-Greenwood KS-
827 AM CDT Fri May 15 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
ELK...BUTLER AND GREENWOOD COUNTIES...
Through 825 AM CDT, emergency management has reported flash flooding
across numerous locations across Butler county with multiple water
rescues taking place in El Dorado.
HAZARD...Life threatening flash flooding. Heavy rain producing flash
flooding.
SOURCE...Emergency management.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flooding include...
El Dorado, Andover, Augusta, Rose Hill, Eureka, Douglass, Towanda,
Benton, Leon, Howard, Longton, Hamilton, Severy, Fall River, Latham,
Elk Falls, Rosalia, Climax, Virgil and Eureka City Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 3748 9653 3748 9715 3787 9715 3800 9597
3731 9596 3730 9616
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
LAWSON844
WGUS73 KICT 151431
FFSICT
Flash Flood Statement
National Weather Service Wichita KS
931 AM CDT Fri May 15 2020
KSC015-049-073-151715-
/O.CON.KICT.FF.W.0001.000000T0000Z-200515T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Elk KS-Butler KS-Greenwood KS-
931 AM CDT Fri May 15 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
ELK...BUTLER AND GREENWOOD COUNTIES...
Emergency management has reported flooding at many locations,
especially in Butler county. Even though the rain is moving east,
flash flooding will still be likely this morning.
HAZARD...Life threatening flash flooding. Heavy rain producing flash
flooding.
SOURCE...Emergency management.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flooding include...
El Dorado, Andover, Augusta, Rose Hill, Eureka, Douglass, Towanda,
Benton, Leon, Howard, Longton, Hamilton, Severy, Fall River, Latham,
Elk Falls, Rosalia, Climax, Virgil and Eureka City Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 3748 9653 3748 9715 3787 9715 3800 9597
3731 9596 3730 9616
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
LAWSON925
WGUS73 KICT 151709
FFSICT
Flash Flood Statement
National Weather Service Wichita KS
1209 PM CDT Fri May 15 2020
KSC015-049-073-151717-
/O.EXP.KICT.FF.W.0001.000000T0000Z-200515T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Elk KS-Butler KS-Greenwood KS-
1209 PM CDT Fri May 15 2020
...THE FLASH FLOOD WARNING FOR ELK...BUTLER AND GREENWOOD COUNTIES
WILL EXPIRE AT 1215 PM CDT...
The flash flood warning will be replaced with an area flood warning
to account for ongoing water issues.
LAT...LON 3748 9653 3748 9715 3787 9715 3800 9597
3731 9596 3730 9616
$$
LAWSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 15, 6:46 AM CDT, 27 minutes earlier.
Area forecast discussion, May 15, 6:46 AM CDT, 27 minutes before
Area Forecast Discussion National Weather Service Wichita KS 646 AM CDT Fri May 15 2020 .SHORT TERM...(Today through Saturday night) Issued at 300 AM CDT Fri May 15 2020 Convective line continues over the Flint hills and southeast KS at this time with the tail end extending back into south central KS. Also beginning to see additional storms developing over SW KS. Latest RAP model veers to the E-SE the moisture transport that is feeding the Flint Hills line of storms, so expect most of the convection to shift E or SE into NE OK later this morning. But the back edge of the low level moisture transport may bring the SW KS convection into south central KS for the early morning hours as well. So could see the convection linger over southern KS for the morning hours before slowly diminishing after sunrise. Latest high Rez models suggest remnant surface boundary will still be located over southern KS for the afternoon hours today. A weak low pressure area is expected to develop over central OK for the afternoon hours, with moisture return just ahead of this low, expected to lead to an unstable airmass creeping into southern KS with 1500-2500 J/Kg of MLCAPE. For the early afternoon, bufkit soundings suggests an elevated mixed layer (EML) will keep any convection from developing. But as the late afternoon progresses into the evening, 850-700h moisture transport increases over the top of the surface boundary, with this EML diminishing enough for convection to develop during the early evening hours over southern KS. Bulk shear isnt all that impressive, around 20-30 kts, so think a few strong to an isolated severe storm or two may be possible given the unstable airmass expected south of the boundary. The bigger concern will be training storms and possible renewed chances of flash flooding for late this evening and overnight, across southern KS. Precipitable water values are still 100-150 percent of normal, so convection could produce some pockets of heavy rainfall. Inherited a flash flood watch for most of the southern KS, and plan on keep this going, given the renewed convective chance. Some uncertainty on how late tonight into early Sat will play out, as latest short term models suggest that moisture transport will shift northeast, possibly leading to most of the convection lifting northeast of the forecast area, by early Sat morning. A moist an unstable environment looks to remain over the eastern half of KS on Sat, as another weak shortwave moves out of the Rockies into the plains. As this shortwave approaches, a cold frontal boundary is expected to drop south across the forecast area for Sat afternoon. Convergence along this boundary is expected to lead to another round of showers and thunderstorms for areas mainly along and east of the KS Turnpike for Sat afternoon into Sat evening. Some uncertainty on how much instability will be available ahead of the front, but shear around 30 kts suggests a strong to severe storm chance, given expected instability of 1000-1500 j/kg. Ketcham .LONG TERM...(Sunday through Thursday) Issued at 300 AM CDT Fri May 15 2020 The Sat evening frontal boundary will finally sweep most of the convective chances to the south and east of the area for Sun into the beginning of the week, as an upper level ridge builds into the high plains. This will give areas hit by heavy rainfall over the last few days a chance to dry out. Expect near normal temperatures in the middle 70s, with the ridge overhead. The dry spell looks to continue at least through Tue and Wed as well. There is a chance of convection returning to the high plains by Tue night, but most of this chance will stay west of the forecast area. Ketcham && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 645 AM CDT Fri May 15 2020 Current convective cluster of storms stretched from KHUT to KICT to KCFV. So will have either prevailing TSRA or VCTS for the KHUT/KICT and KCNU. Expect this cluster of convection to continue at least for the next 2 to 3 hours, before diminishing as it moves east- southeast. For the rest of the daytime hours expect VFR conditions. An increasing unstable airmass will again pool over southern KS for late this afternoon into this evening. So plan on reintroducing some VCTS and prevailing SHRA/VCTS for most taf locations after 23z. Expect the strongest storms to be over southern KS near the KICT, KCNU and KHUT taf locations. Ketcham && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 76 63 77 55 / 60 60 70 20 Hutchinson 73 61 76 52 / 60 60 50 10 Newton 73 62 76 54 / 60 60 70 10 ElDorado 75 62 77 55 / 70 60 80 20 Winfield-KWLD 78 64 78 57 / 60 50 70 20 Russell 74 57 76 50 / 20 80 40 0 Great Bend 71 59 77 50 / 30 70 40 0 Salina 75 61 76 52 / 30 70 60 10 McPherson 73 61 76 52 / 40 70 60 10 Coffeyville 75 65 79 60 / 90 70 90 50 Chanute 76 64 78 58 / 90 70 90 50 Iola 76 64 78 57 / 70 70 90 50 Parsons-KPPF 76 64 78 60 / 90 70 90 50 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday evening for KSZ069>072-083- 092>096-098>100. && SHORT TERM...Ketcham LONG TERM...Ketcham AVIATION...Ketcham
Hazardous weather outlook, May 15, 5:03 AM CDT, 2 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 503 AM CDT Fri May 15 2020 KSZ032-033-047>053-067>072-082-083-091>096-098>100-161015- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 503 AM CDT Fri May 15 2020 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight Another round of strong storms are possible late this afternoon through tonight across southern Kansas. An isolated severe storm may also occur. Dime to quarter size hail and 50 to 60 mph winds are the main impacts. Slow moving storms may produce heavy rainfall and possible flash flooding and rises on rivers and creeks. See latest Flash Flood Watch for more details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The threat for strong to severe storms will remain in the forecast for Saturday for areas along and east of the Kansas Turnpike. With another round of thunderstorms expected, the risk of flooding could linger into Saturday. See latest Flash Flood Watch for more details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today or tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict Ketcham
In the hours before
Local storm report, May 15, 5:32 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
532 AM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 AM HAIL 5 N PARSONS TRI CITY AI 37.40N 95.50W
05/15/2020 E1.00 INCH NEOSHO KS TRAINED SPOTTER
ALONG HIGHWAY 169.
&&Special weather statement, May 15, 5:38 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Wichita KS
538 AM CDT Fri May 15 2020
KSZ068-151130-
Harvey KS-
538 AM CDT Fri May 15 2020
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Harvey County in south central Kansas...
* Until 630 AM CDT.
* At 534 AM CDT...National Weather Service meteorologists were
tracking strong thunderstorms across much of Harvey
County...moving northeast at 25 mph.
hail up to the size of nickels will be possible with these storms.
* Locations impacted include...
Newton, Hesston, Halstead, North Newton, Sedgwick, Burrton,
Whitewater, Walton and Newton Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3791 9770 3805 9771 3817 9770 3818 9716
3791 9715
TIME...MOT...LOC 1037Z 242DEG 20KT 3812 9737
MartinLocal storm report, May 15, 6:02 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
602 AM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 AM HAIL SEDGWICK 37.92N 97.43W
05/15/2020 E0.75 INCH HARVEY KS TRAINED SPOTTER
REPORT VIA TWITTER.
&&
MARTINSpecial weather statement, May 15, 6:19 AM CDT, 54 minutes before
Special Weather Statement National Weather Service Wichita KS 619 AM CDT Fri May 15 2020 KSZ098-151215- Chautauqua KS- 619 AM CDT Fri May 15 2020 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Chautauqua County in southeastern Kansas... * Until 715 AM CDT. * At 618 AM CDT...National Weather Service meteorologists were tracking a strong thunderstorm near Sedan...moving east at 30 mph. hail up to the size of nickels will be possible with this storm. * Locations impacted include... Sedan, Peru, Chautauqua, Niotaze and Hale. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3703 9639 3729 9639 3730 9596 3702 9596 TIME...MOT...LOC 1119Z 253DEG 26KT 3716 9628 Martin
Special weather statement, May 15, 6:28 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Wichita KS
628 AM CDT Fri May 15 2020
KSZ069-151230-
Butler KS-
628 AM CDT Fri May 15 2020
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Butler County in south central Kansas...
* Until 730 AM CDT.
* At 625 AM CDT...National Weather Service meteorologists were
tracking a strong thunderstorms across central and
northern Butler County...moving east at 25 mph.
hail up to the size of nickels will be possible with this storm.
* Locations impacted include...
El Dorado, Andover, Augusta, Rose Hill, Towanda, Benton,
Whitewater, Leon, Potwin, Latham, Rosalia, Cassoday, Santa Fe Lake,
El Dorado State Park, Augusta Municipal Airport, El Dorado Airport,
Beaumont and El Dorado Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 3760 9693 3760 9715 3805 9715 3804 9652
3748 9653
TIME...MOT...LOC 1127Z 251DEG 20KT 3770 9685
MartinSpecial weather statement, May 15, 7:02 AM CDT, 11 minutes before
Special Weather Statement National Weather Service Wichita KS 702 AM CDT Fri May 15 2020 KSZ083-151230- Sedgwick KS- 702 AM CDT Fri May 15 2020 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Southeastern Sedgwick County in south central Kansas... * Until 730 AM CDT. * At 700 AM CDT...National Weather Service meteorologists were tracking a strong thunderstorm over East Wichita, or near Andover...moving east at 35 mph. wind gusts up to 55 mph are likely with this storm. This storm recently produced a 53 mph wind gust at the Wichita Airport. * Locations impacted include... Wichita, Derby, Haysville, Park City, Valley Center, Bel Aire, Downtown Wichita, Kechi, Eastborough, East Wichita, Northeast Wichita, Mcconnell Air Force Base, South Wichita, Oaklawn and Jabara Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3752 9738 3781 9736 3781 9715 3751 9716 TIME...MOT...LOC 1201Z 266DEG 29KT 3767 9723 Martin
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:26 PM CDT | Special Weather Statement | ICT | Chase | 34 min |
| May 14, 7:35 PM CDT | Special Weather Statement | ICT | Saline | 25 min |
| May 14, 7:57 PM CDT | Special Weather Statement | ICT | Saline | 33 min |
| May 14, 8:17 PM CDT | Special Weather Statement | ICT | Chase | 28 min |
| May 14, 9:12 PM CDT | Special Weather Statement | ICT | Marion | 33 min |
| May 14, 9:25 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 65 min |
| May 14, 9:41 PM CDT | Special Weather Statement | ICT | Butler | 34 min |
| May 14, 10:00 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 60 min |
| May 14, 10:13 PM CDT | Special Weather Statement | ICT | Butler | 32 min |
| May 14, 10:22 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 53 min |
| May 14, 10:48 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 57 min |
| May 14, 11:02 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 58 min |
| May 14, 11:25 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 65 min |
| May 14, 11:47 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 58 min |
| May 14, 11:48 PM CDT | Special Weather Statement | ICT | Sedgwick | 27 min |
| May 15, 12:02 AM CDT | Special Weather Statement | ICT | Woodson | 28 min |
| May 15, 12:06 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 54 min |
| May 15, 12:24 AM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 66 min |
| May 15, 12:31 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 59 min |
| May 15, 12:39 AM CDT | Areal Flood Warning | ICT | Butler, Greenwood | 9 hr |
| May 15, 12:43 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 62 min |
| May 15, 12:56 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 64 min |
| May 15, 1:23 AM CDT | Severe Thunderstorm Warning | ICT | Allen | 67 min |
| May 15, 1:48 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 57 min |
| May 15, 1:51 AM CDT | Severe Thunderstorm Warning | ICT | Neosho | 39 min |
| May 15, 1:59 AM CDT | Severe Thunderstorm Warning | ICT | Elk | 44 min |
| May 15, 2:01 AM CDT | River Flood Warning | ICT | Butler, Cowley | 3 days |
| May 15, 2:11 AM CDT | Special Weather Statement | ICT | Sedgwick | 34 min |
| May 15, 2:15 AM CDT | Special Weather Statement | ICT | Labette, Montgomery, Wilson | 30 min |
| May 15, 2:16 AM CDT | Special Weather Statement | ICT | Cowley | 29 min |
| May 15, 2:42 AM CDT | Special Weather Statement | ICT | Cowley | 33 min |
| May 15, 2:47 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Labette, Montgomery | 28 min |
| May 15, 2:56 AM CDT | Areal Flood Warning | ICT | Elk | 8 hr |
| May 15, 3:16 AM CDT | Special Weather Statement | ICT | Labette, Montgomery | 29 min |
| May 15, 3:21 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk | 24 min |
| May 15, 4:00 AM CDT | Special Weather Statement | ICT | Chautauqua, Montgomery | 60 min |
| May 15, 4:44 AM CDT | Special Weather Statement | ICT | Reno | 61 min |
| May 15, 5:17 AM CDT | Special Weather Statement | ICT | Labette | 58 min |
| May 15, 5:32 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 40 min |
| May 15, 5:38 AM CDT | Special Weather Statement | ICT | Harvey | 52 min |
| May 15, 5:44 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 31 min |
| May 15, 6:07 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 53 min |
| May 15, 6:19 AM CDT | Special Weather Statement | ICT | Chautauqua | 56 min |
| May 15, 6:28 AM CDT | Special Weather Statement | ICT | Butler | 62 min |
| May 15, 6:44 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 42 min |
| May 15, 6:50 AM CDT | Areal Flood Warning | ICT | Sedgwick | 6 hr |
| May 15, 7:02 AM CDT | Special Weather Statement | ICT | Sedgwick | 28 min |
| May 15, 7:18 AM CDT | Special Weather Statement | ICT | Greenwood | 57 min |
| May 15, 7:35 AM CDT | Special Weather Statement | ICT | Chautauqua, Cowley | 55 min |
| May 15, 7:55 AM CDT | Areal Flood Warning | ICT | Montgomery, Wilson | 8 hr |
| May 15, 8:17 AM CDT | Areal Flood Warning | ICT | Chautauqua | 7 hr |
| May 15, 8:22 AM CDT | Areal Flood Warning | ICT | Labette, Neosho | 7 hr |
| May 15, 9:06 AM CDT | Flash Flood Warning | ICT | Montgomery | 4 hr |
| May 15, 10:47 AM CDT | River Flood Warning | ICT | Wilson | 27 hr |
| May 15, 12:00 PM CDT | River Flood Warning | ICT | Butler, Cowley | 21 hr |
| May 15, 12:08 PM CDT | River Flood Warning | ICT | Butler | 25 hr |
| May 15, 12:13 PM CDT | Areal Flood Warning | ICT | Butler, Elk, Greenwood | 4 hr |
| May 15, 12:13 PM CDT | River Flood Warning | ICT | Montgomery, Wilson | 44 hr |
| May 15, 2:20 PM CDT | River Flood Warning | ICT | Montgomery | 53 hr |
| May 15, 2:29 PM CDT | River Flood Warning | ICT | Butler, Cowley | 51 hr |
| May 15, 3:12 PM CDT | Flash Flood Warning | ICT | Labette | 4 hr |
| May 15, 3:15 PM CDT | Areal Flood Warning | ICT | Neosho | 4 hr |
| May 15, 3:25 PM CDT | Areal Flood Warning | ICT | Montgomery, Wilson | 5 hr |
| May 15, 3:51 PM CDT | Areal Flood Warning | ICT | Butler, Elk, Greenwood | 4 hr |
Nearby
Flash Flood Warnings in Kansas, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.